# SDR FDEA201010013846

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3311
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHING OF EO F-5330-7-5004 PT1 STEP 4.B OPEN HOLE HFEC INSPECTION QTY 02 HOLES FOUND CRACK APPROX MORE THAN 0.020" DEPTH ON FUSELAGE SKIN AT L1 DOOR CUTOUT UPPER FWD AREA. CRACKED SKIN ON L1 DOOR CUTOUT REPAIRED AS PER EA F-5330-137686 (EXISTING REPAIR - L1 DOOR UPPER FWD CORNER CRACK REPAIR - DEVIATION TO EO F-5330-7-5004).  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
